# SDR SWAA2021071620514

- Difficulty date: February 9, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 947-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB BS 947 RBL24 WL157 BAFFLE; UNDERNEATH THE FLANGE IS CRACK. / REMOVED & REPLACED BAFFLE AT ACB BS 947 TO BS 927 WL 157 RBL 24 IAW SRM 51-40-02 & DWG 147A7500 REV- 59191U 22FEB20
